Results 1 to 5 of 5
Clonazepam help!
  1. #1
    Brunette20021 is offline New Member
    Join Date
    Oct 2005
    Location
    Canada.
    Posts
    8

    Default Clonazepam help!

    I was recently prescribed the drug Clonazepam and so far I have not had much luck with it. Anyone with experience with this drug and or side effects? It's always hard starting a new medication, and I have always feared the side effects that come with it. Please help! Thanks!
    Nicola

  2. #2
    Pebbles620 is offline New Member
    Join Date
    Aug 2005
    Location
    USA.
    Posts
    5

    Default

    I took it a few years ago.
    It is suspose to work like xanax, but stays in your body longer.
    I didn't have any side effect, but it didn't work for me and now I am back on xanax, for anxiety and panic attacks.

  3. #3
    longshotz9 is offline New Member
    Join Date
    Dec 2005
    Location
    USA.
    Posts
    5

    Default

    Clonazapam tricks some people into thinking it doesnt work as well as it should...this is because of the long half-life of the drug.Xanax is MUCH shorter acting, therefore you feel the effects almost right away, which if taken over a long period of time will or can lead to very serious withdrawal symptoms. Clonazapam tapers itself, unless of course your popping it like candy, which will lead to similiar withdrawal syndrome as Xanax.Believe me, Clonazapam works for whats its intended for and so does Xanax. Best bet is to gradually reduce the daily amounts taken to minimize the health risks...if your unsure about the tapering process consult your doc....dont do this by yourself.

    jl

  4. #4
    dizzy23 is offline Senior Member
    Join Date
    Oct 2005
    Location
    USA.
    Posts
    537

    Default

    I have taken it before and had no problems.
    It is addictive.
    Here is another website you can look at about clonazepam

    http://www.mentalhealth.com/drug/p30-r04.html

    Debbie

    Try to be correct!But not always successful!

    Taken it a day at a time.

  5. #5
    texassweetpea is offline New Member
    Join Date
    Jul 2006
    Location
    , , USA.
    Posts
    17

    Default

    I took clonazepam (klonopin) for 6 years for schizoaffective disorder. Towards the end, for over 2 years I was taking 6 mg a day. I didn't feel a thing...my tolerance was so high by then. I knew I was prolly addicted and weaned myself off of it. I didn't have any trouble or withdrawal symptoms like I thought. My doctor prescribed visteril prn for anxiety and I have found it to be WORTHLESS. So I don't know what I will do now. Medicare part D will not pay for benzodiazepines! My only other choice is buspar...I don't know if that will work either.

    Dana in Texas

    Dana in Texas

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22